# SDR CALA2017060401666

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,637 hours, 25,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N827145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT EXTERNAL POWER RECEPTACLE PAN AROUND CONNECTOR.  REMOVED CORROSION ON EXTERNAL POWER RECEPTACLE PAN AROUND CONNECTOR IAW SRM 51-10-02, PAR 15, FIG 1. UT INSPECTION ACCOMPLISHED LOW READING .042 ORIGINAL THICKNESS .063 IAW DRAWING 141N8271. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II. REMOVED AND REPLACED EXTERNAL POWER PAN IAW SRM 51-40-02, PAR 4, FIG 3 & 8.
